Citations refer to the original publication, not to a Scieee localized version.
Ballarin, G. (2024). Ridge regularized estimation of VAR models for inference. Journal of Time Series Analysis, 46(2), 235–257. https://doi.org/10.1111/jtsa.12737
Ballarin, Giovanni. “Ridge regularized estimation of VAR models for inference.” Journal of Time Series Analysis, vol. 46, no. 2, 2024, pp. 235–257. https://doi.org/10.1111/jtsa.12737.
Ballarin, Giovanni. “Ridge regularized estimation of VAR models for inference.” Journal of Time Series Analysis 46, no. 2 (2024): 235–257. https://doi.org/10.1111/jtsa.12737.
Ballarin, G. (2024) ‘Ridge regularized estimation of VAR models for inference’, Journal of Time Series Analysis, 46(2), pp. 235–257. Available at: https://doi.org/10.1111/jtsa.12737.
G. Ballarin, “Ridge regularized estimation of VAR models for inference,” Journal of Time Series Analysis, vol. 46, no. 2, pp. 235–257, 2024, doi: 10.1111/jtsa.12737.
@article{ballarin2024ridge,
author = {Ballarin, Giovanni},
title = {Ridge regularized estimation of VAR models for inference},
journal = {Journal of Time Series Analysis},
year = {2024},
volume = {46},
number = {2},
pages = {235--257},
publisher = {Oxford, UK: John Wiley \& Sons, Ltd,Oxford, UK: John Wiley \& Sons, Ltd},
doi = {10.1111/jtsa.12737},
url = {https://doi.org/10.1111/jtsa.12737}
}